Record number :
1546057
Title of article :
Pseudoconvex Domains in Almost Complex Abstract Wiener Spaces
Author/Authors :
Kusuoka، نويسنده , , S. and Taniguchi، نويسنده , , S.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1993
Pages :
56
From page :
62
To page :
117
Abstract :
The ∂-operator on an almost complex abstract Wiener space (B, H, μ, J) is defined by making use of the Malliavin calculus. The authors then study pseudoconvex domains in B, domains where the ∂-equations ∂u = ƒ are solvable. As an application, they establish an approximation theorem of holomorphic forms and a Dolbeault type theorem. Examples of such domains, obtained through SDE, one also discussed.
Journal title :
Journal of Functional Analysis
Link To Document :